# SDR ASAA2024112354057

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 39,453 hours, 12,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1,L2,R1 & R/H OVERWING EMG. EXIT LTS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR R1 DOOR AND RH OVERWING EMERGENCY LIGHTS POWER SUPPLY REF AMM 33-51-06. REMOVED AND REPLACED BATTERY PACK FOR L1 & R2 DOOR (M1673) AND (M1675) OPS CHECK GOOD REF AMM 33-51-06.
